# SDR CALA2022112503225

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: NA
- Condition: Corroded
- Location: Mlg Bay On Lh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR  STOP RETRACTION JACK FITTING LOC  MLG BAY ON LH WING. SEE AEROMAN NON ROUTINE 2022-360095. REQUIRED, PERFORMED SCEPTRE ENTRY ON LOGPAGE #3119101 REMOVED AND REPLACED JACK ANCHORAGE FITTING LOCATED ON MLG UPDATE SDR YES SIDE UPPER SURFACE ACTUATOR BRACKET IAW EA#577-0359-22 REV.0 AND EC/RA#5754-01244 HIS REPAIR IS CATEGORY A AND MENOR REPAIR IN ACCORDANCE WITH UAL GMM 03-20-20. RE INSPECTION IS NOT ADD EMP:V939073
